Algebraic independence of the numbers K=0 (1-p -2 K ) with p prime
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 15, 9 p.
@article{SDPP_1975-1976__17_1_A14_0,
     author = {Kubota, Kenneth K.},
     title = {Algebraic independence of the numbers $\prod ^ \infty \_ {K = 0} (1-p^{-2^{K}})$ with $p$ prime},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:15},
     zbl = {0356.10029},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A14_0}
}
Kubota, Kenneth K. Algebraic independence of the numbers $\prod ^ \infty _ {K = 0} (1-p^{-2^{K}})$ with $p$ prime. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 15, 9 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A14_0/

[1] Baker (A.). - Linear forms in the logarithms of algebraic numbers, I., Mathematika, London, t. 13, 1966, p. 204-216. | MR 258756 | Zbl 0161.05201

[2] Frobenius (F.G.). - Über Matrizen aus nicht negativen Elementen, Sitzungsber. preuss. Akad. Wiss., Berlin, 1912, p. 456-477. | JFM 43.0204.09

[3] Kubota (K.K.). - On the algebraic independence of holomorphic solutions of certain functional equations and their values (to appear). | MR 498423 | Zbl 0359.10030

[4] Kubota (K.K.). - On a transcendence problem of K. Mahler (to appear). | MR 498424 | Zbl 0335.10038

[5] Lang (S.). - Introduction to transcendental numbers. - Reading, Addison-Wesley publishing Company, 1966 (Addison-Wesley Series in Mathematics). | MR 214547 | Zbl 0144.04101

[6] Lech (C.). - A note on recurring sequences, Ark. Mat., t. 2, 1953, p. 417- 421. | MR 56634 | Zbl 0051.27801

[7] Lewis (D.J.). - Diophantine equations : p-adic methods, "Studies in number theory", p. 25-75. - Englewood Cliffs, Mathematical Association of America, 1969 (Studies in Mathematics, 6). | MR 241359 | Zbl 0218.10035

[8] Mahler (K.). - Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen, Math. Annalen, t. 101, 1929, p. 342-366. | JFM 55.0115.01 | MR 1512537

[9] Mahler (K.). - Über das Verschwinden von Potenzreihen mehrerer Veränderlichen im speziellen Punktfolgen, Math. Annalen, t. 103, 1930, p. 573-587. | JFM 56.0185.03 | MR 1512638

[10] Mahler (K.). - Arithmetische Eigenschaften einer Klasse tranzendental-Tranzendenter Funktionen, Math. Z., t. 32, 1932, p. 545-585. | JFM 56.0186.01 | MR 1545184

[11] Mahler (K.). - Remarks on a paper of W. Schwarz, J. Number Theory, t. 1, 1969, p. 512-521. | MR 249366 | Zbl 0184.07602

[12] Mahler (K.). - Lectures on transcendental numbers, "1969 Number theory institute", p. 248-274. - Providence, American mathematical Society, 1971 (Proceedings of Symposia in pure Mathematics, 20). | MR 318071 | Zbl 0213.32703

[13] Turan (P.). - Eine neue Methode in der Analysis und deren Anwendungen. - Budapest, Akademai Kiado, 1953. | MR 60548 | Zbl 0052.04601